Record:   Prev Next
作者 Lorscheid, Oliver, author
書名 Quiver grassmannians of extended Dynkin Type D. Part I, Schubert systems and decompositions into affine spaces / Oliver Lorscheid, Thorsten Weist
出版項 Providence, RI : American Mathematical Society, 2019
2019
國際標準書號 1470436477
9781470436476
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA331.7 L67 2019    在架上    30340200565566
說明 v, 78 pages : illustrations ; 25 cm
text txt rdacontent
unmediated n rdamedia
volume nc rdacarrier
系列 Memoirs of the American Mathematical Society, 0065-9266 ; number 1258
Memoirs of the American Mathematical Society ; no. 1258. 0065-9266
附註 "September 2019, volume 261, number 1258 (second of 7 numbers)."
Includes bibliographical references (pages 77-78)
主題 Geometry, Algebraic
Geometry, Algebraic. fast (OCoLC)fst00940902
Alt Author Weist, Thorsten, author
Record:   Prev Next